# SDR 219PA0011

- Difficulty date: January 2, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,403 hours, 61,833 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YAW DAMPER LIGHT STAYS OFF WHEN SWITCHED FROM ON TO OFF.  REPLACED YAW DAMPER COUPLER, OPS CHECKS NORMAL PER MM 22-12-01.
